# SDR DL73E001723

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 62,642 hours, 42,131 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 65469228
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LUG BORE OF THE FS 685 LT MLG SIDE SUPPORT FITTING WAS FOUND WITH CORROSION.  THE CORROSION WAS REMOVED BY OVERSIZING THE LUG BORE.  AN OVERSIZE BUSHING WAS INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 378436-14.
